# SDR COEA2016082966811

- Difficulty date: August 29, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 277
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK/MINOR REPAIR: FLOORBEAM 13 HAS LEVEL 2 CORROSION AT NUT CLIP HOLES. REPLACED FLOORBEAM WITH OEM PART.
